Renato Soares dos Santos

Visiting Assistant Professor of Mathematics


Renato S. dos Santos is a Visiting Assistant Professor of Mathematics at NYU Shanghai. Prior to joining NYU Shanghai, he was a Postdoctoral Researcher at the Weierstrass Institute Berlin, Humbolt University Berlin, and Université Lyon 1.

Research Interests

  • Random walks in random environments
  • The parabolic Anderson model

Selected Publications

  • Mass concentration and aging in the parabolic Anderson model with doubly-exponential tails, with Marek Biskup and Wolfgang König, Probability Theory and Related Fields 171:1–2 (2018), 251–331
  • Zero-one law for directional transience of one-dimensional random walks in dynamic random environments, with Tal Orenshtein, Electronic Communications in Probability 21:15 (2016)
  • A quenched central limit theorem for random walks in random environments under (T)_γ, with Élodie Bouchet and Christophe Sabot, Stochastic Processes and their Applications 126:4 (2016), 1206–1225
  • Random walk on random walks, with Marcelo Hilário, Frank den Hollander, Vladas Sidoravicius and Augusto Teixeira, Electronic Journal of Probability 20:95 (2015)


  • PhD, Mathematics
    Leiden University
  • MA, Mathematics
    IMPA, Brazil